# SDR HYIA08242012001

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 32,118 hours
- Engine: Cont TSIO520VB
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Nose Gear Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, PILOT EXPERIENCED A MOMENTARY BURNING ODOR IN COCKPIT DURING GEAR RETRACTION.  AFTER INSPECTION, THE DISCREPANCY WAS RESOLVED BY REPAIRING AND REROUTING WIRE BUNDLE IN NOSE GEAR WHEEL WELL.
